C.R. BARD, INC. (BASD) -3006260740 POWER-TRIALYSIS SHORT-TERM STRAIGHT DIALYSIS CATHETER FULL PROCEDURE TRAY; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON-IMPLANTED
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regn2182 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer that " patient's trialysis catheter stopped working during a recirculation." response: explained per the power trialysis wall chart under troubleshooting, "catheters that present resistance to flushing and aspiration may be partially or completely occluded excessive force must not be used to flush an obstructed lumen.Insufficient blood flow may be caused by occluded holes resulting from a clot or by side holes contacting the wall of the vein.If manipulation of the catheter through rotation or reversing arterial and venous lines does not help, then the physician may attempt to dissolve the clot with a declotting procedure per institution protocol.".